# SDR ABXA9700516

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910134138
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT WING INBOARD FLAP SKIN WAS FOUND CORRODED.  THE SKIN WAS REPLACED IAW REA D957-18612-MR.
